# SDR CALA2016121901113

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 60,203 hours, 12,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LITES DISCO ON OFF INBD CREW STATED EMER LIGHTS CAME ON ONE TIME FOR 30SEC. CYC ALL EMER SWITCHES AND TEST SWITCHES. ALL LIGHTS CHECK OK AT THIS TIME REF AMM33-51-00.
